Gaviscon Advance Peppermint 300ml - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
W
X
Y
Z
Achilles tendinopathy
Achilles tendon rupture
Acid reflux
Acne
Actinic keratoses
Acute bronchitis
Allergic rhinitis
Alopecia areata
See more

Filters

Clear

Price range

£
£
Search
Gaviscon Advance Peppermint 300ml
Gaviscon Advance Peppermint 300ml
Gaviscon Advance Peppermint 300ml
Gaviscon Advance Peppermint 300ml
Gaviscon Advance Peppermint 300ml
Gaviscon Advance Peppermint 300ml
Gaviscon Advance Peppermint 300ml

Gaviscon Advance Peppermint 300ml

Total: £9.99
Decrease
1
Increase
Warning Icon
Quantity restriction

Product information

Gaviscon Advance contains double the concentration of sodium alginate compared with Gaviscon Original, thus providing the strongest Gaviscon treatment that works as a raft: it forms a thick layer on top of the stomach contents, which prevents acid from rising back up into the oesophagus (food pipe).

Dosage instructions

Shake well before use.

For oral use

  • Adults, including the elderly, and children 12 years and over: Take 5–10 ml (one to two 5 ml spoonfuls) after meals and at bedtime.
  • Children under 12 years: Take only on medical advice.
  • If symptoms persist after 7 days consult your doctor

Ingredients

  • Each 10 ml of Gaviscon Advance Peppermint Oral Suspension contains 1000 mg sodium alginate and 200 mg potassium hydrogen carbonate as the active ingredients.
  • The other ingredients are calcium carbonate, carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, peppermint flavour and purified water.
  • This product does not contain sugar or gluten.

Warnings or restrictions

Do not take if you are allergic to any of the ingredients.

Consult your doctor if you are on a diet restricting sodium, potassium or calcium.

Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Read all product packaging and labels carefully prior to use.

Taking other medicines

This product is unlikely to interact with other medication, however, please speak to your Pharmacist or Doctor if you are using any other medication for excess acid/indigestion, or ulcer prevention.

Storage

Do not refrigerate.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN